# SDR SIMA200726301

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Aircraft time: 15,473 hours, 13,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200012074
- Condition: Seized
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHUT DOWN, SMOKE AND BURNING ODOR ENTERED COCKPIT, SLIGHTLY VISIBLE SMOKE.  CEASED WHEN PACK WAS SELECTED OFF.  FOUND NR 2 AIRCYCLE MACHINE SEIZED UP.  REMOVED AND REPLACED NR 2 AIRCYCLE MACHINE IAW AMM 21-51-03-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
